On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Meromorphic Coefficients  被引量:2

On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Meromorphic Coefficients

在线阅读下载全文

作  者:MAO Zhi-qiang LIU Hui-fang 

机构地区:[1]School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China [2]School of Math and Computer Science, Jiangxi Science and Technology Normal University, Nanchang 330013, China [3]Institute of Mathematics and Informatics, Jiangxi Normal University, Nanchang 330027, China

出  处:《Chinese Quarterly Journal of Mathematics》2009年第2期278-283,共6页数学季刊(英文版)

摘  要:In this paper, we investigate the growth of solutions of higher order linear differential equations with meromorphic coefficients. Under certain conditions, we obtain precise estimation of growth order and hyper-order of solutions of the equation.

关 键 词:linear differential equation meromorphic function growth order HYPER-ORDER 

分 类 号:O175.1[理学—数学] S965.232[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象